# SDR USAA2010020290256

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 31,755 hours, 17,072 cycles
- System (JASC): 3400 · Navigation System
- Part: Receiver
- Part number: TLS755010102A
- Part serial: 4678434A04192
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,625 hours, 1,259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BNA - CLT - ELECTRICAL ODOR - UPON AIRCRAFT ARRIVAL IN DCA, NOTICED ELECTRICAL ODOR IN COCKPIT AREA {ONLY COCKPIT AREA - CABIN OK}.  BURN MARKS FOUND ON BOTTOM OF NR 2 MULTI-MODE RECEIVER (MMR).  REMOVED AND REPLACED NR 2 MMR.  LAND CAT 3 CAPABILITY TEST WAS SATISFACTORY.
